Ask an expert
Question

06 Aug 2007

18 days between periods
I stopped taking Yasmin 3 mths ago, as I want to fall pregnant. First two cycles after stopping the pill was 26 and 28 days. I started menstruating now on day 18 of my current cycle. Should I be concerned or is this normal?
Answer 487 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

An irregular cycle is not uncommon after stopping the Pill. See what happens next month.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9260 votes
No
66% - 17831 votes
Vote